# SDR FDEA202512182261

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 77,098 hours, 27,923 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110144
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK AREA BETWEEN STA 1700 TO 1720 STR 23L CORRODED ACCOMPLISHED REPAIR ON STRINGER BTW STA  1685 TO STR 1720 IAW B757 SRM 53-00-03-2R, 51-  40-02-0G
